# SDR UALA2013060303838

- Difficulty date: May 31, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 44,132 hours, 18,401 cycles
- Engine: Iae V2527A5
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 775A000007
- Part serial: 66
- Condition: Faulty
- Location: Zone Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINES STAY IN HIGH IDLE.  PROBLEM WAS CAUSED BY BOTH CHANNELS INOPERATIVE IN ZONE TEMP CONTROLLER.  REPLACED ZONE TEMP CONTROLLER IAW AMM 21-63-34.  OPS CHECKED GOOD.
